# SDR C1HA200181004

- Difficulty date: June 1, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE PASSING 12K FT RIGHT MLG DOOR LIGHT CAME ON.  POSITION GEAR HANDLE TO UP AND LIGHT WENT OUT POSITION GEAR HANDLE TO OFF LIGHT CAME ON AGAIN CONTINUED FLIGHT WITH GEAR HANDLE IN UP POSITION.  FOUND RIGHT GEAR DOOR INDICATION CANNON PLUG HALF OFF.  RESECURED SAME, PINNED ALL GEAR AND OPS CHECKED GEAR DOOR CHECKS NORMAL.  REMOVED GEAR PINS, OK FOR SERVICE.
